Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28, 1 issue

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Weighted K–stability and coercivity with applications to extremal Kähler and Sasaki metrics

Vestislav Apostolov, Simon Jubert and Abdellah Lahdili

Geometry & Topology 27 (2023) 3229–3302
Bibliography
1 V Apostolov, The Kähler geometry of toric manifolds, (2022) arXiv:2208.12493
2 V Apostolov, D M J Calderbank, The CR geometry of weighted extremal Kähler and Sasaki metrics, Math. Ann. 379 (2021) 1047 MR4238260
3 V Apostolov, D M J Calderbank, P Gauduchon, Hamiltonian 2–forms in Kähler geometry, I : General theory, J. Differential Geom. 73 (2006) 359 MR2228318
4 V Apostolov, D M J Calderbank, P Gauduchon, C W Tønnesen-Friedman, Hamiltonian 2–forms in Kähler geometry, II : Global classification, J. Differential Geom. 68 (2004) 277 MR2144249
5 V Apostolov, D M J Calderbank, P Gauduchon, C W Tønnesen-Friedman, Hamiltonian 2–forms in Kähler geometry, IV : Weakly Bochner-flat Kähler manifolds, Comm. Anal. Geom. 16 (2008) 91 MR2411469
6 V Apostolov, D M J Calderbank, P Gauduchon, C W Tønnesen-Friedman, Extremal Kähler metrics on projective bundles over a curve, Adv. Math. 227 (2011) 2385 MR2807093
7 V Apostolov, D M J Calderbank, E Legendre, Weighted K–stability of polarized varieties and extremality of Sasaki manifolds, Adv. Math. 391 (2021) 107969 MR4300921
8 C Arezzo, F Pacard, M Singer, Extremal metrics on blowups, Duke Math. J. 157 (2011) 1 MR2783927
9 M F Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982) 1 MR642416
10 R J Berman, K–polystability of –Fano varieties admitting Kähler–Einstein metrics, Invent. Math. 203 (2016) 973 MR3461370
11 R J Berman, B Berndtsson, Convexity of the K–energy on the space of Kähler metrics and uniqueness of extremal metrics, J. Amer. Math. Soc. 30 (2017) 1165 MR3671939
12 R J Berman, S Boucksom, P Eyssidieux, V Guedj, A Zeriahi, Kähler–Einstein metrics and the Kähler–Ricci flow on log Fano varieties, J. Reine Angew. Math. 751 (2019) 27 MR3956691
13 R J Berman, T Darvas, C H Lu, Convexity of the extended K–energy and the large time behavior of the weak Calabi flow, Geom. Topol. 21 (2017) 2945 MR3687111
14 R J Berman, T Darvas, C H Lu, Regularity of weak minimizers of the K–energy and applications to properness and K–stability, Ann. Sci. Éc. Norm. Supér. 53 (2020) 267 MR4094559
15 R J Berman, D W Nyström, Complex optimal transport and the pluripotential theory of Kähler–Ricci solitons, preprint (2014) arXiv:1401.8264
16 Z Błocki, On geodesics in the space of Kähler metrics, from: "Advances in geometric analysis" (editors S Janeczko, J Li, D H Phong), Adv. Lect. Math. 21, International (2012) 3 MR3077245
17 Z Błocki, S Kołodziej, On regularization of plurisubharmonic functions on manifolds, Proc. Amer. Math. Soc. 135 (2007) 2089 MR2299485
18 S Boucksom, T Hisamoto, M Jonsson, Uniform K–stability, Duistermaat–Heckman measures and singularities of pairs, Ann. Inst. Fourier (Grenoble) 67 (2017) 743 MR3669511
19 C P Boyer, K Galicki, S R Simanca, Canonical Sasakian metrics, Comm. Math. Phys. 279 (2008) 705 MR2386725
20 C P Boyer, C W Tønnesen-Friedman, The Sasaki join, Hamiltonian 2–forms, and constant scalar curvature, J. Geom. Anal. 26 (2016) 1023 MR3472828
21 E Calabi, Extremal Kähler metrics, from: "Seminar on differential geometry" (editor S T Yau), Ann. of Math. Stud. 102, Princeton Univ. Press (1982) 259 MR645743
22 X Chen, The space of Kähler metrics, J. Differential Geom. 56 (2000) 189 MR1863016
23 X Chen, J Cheng, On the constant scalar curvature Kähler metrics, II : Existence results, J. Amer. Math. Soc. 34 (2021) 937 MR4301558
24 X Chen, M Paun, Y Zeng, On deformation of extremal metrics, preprint (2015) arXiv:1506.01290
25 J Chu, V Tosatti, B Weinkove, On the C1,1 regularity of geodesics in the space of Kähler metrics, Ann. PDE 3 (2017) 15 MR3695402
26 A S Dancer, M Y Wang, On Ricci solitons of cohomogeneity one, Ann. Global Anal. Geom. 39 (2011) 259 MR2769300
27 T Darvas, The Mabuchi geometry of finite energy classes, Adv. Math. 285 (2015) 182 MR3406499
28 T Darvas, The Mabuchi completion of the space of Kähler potentials, Amer. J. Math. 139 (2017) 1275 MR3702499
29 T Darvas, Y A Rubinstein, Tian’s properness conjectures and Finsler geometry of the space of Kähler metrics, J. Amer. Math. Soc. 30 (2017) 347 MR3600039
30 V Datar, G Székelyhidi, Kähler–Einstein metrics along the smooth continuity method, Geom. Funct. Anal. 26 (2016) 975 MR3558304
31 T Delcroix, K–stability of Fano spherical varieties, Ann. Sci. Éc. Norm. Supér. 53 (2020) 615 MR4118525
32 F Delgove, Kähler–Ricci solitons on horospherical variety, preprint (2017) arXiv:1710.05623
33 R Dervan, Relative K–stability for Kähler manifolds, Math. Ann. 372 (2018) 859 MR3880285
34 R Dervan, J Ross, K–stability for Kähler manifolds, Math. Res. Lett. 24 (2017) 689 MR3696600
35 R Dervan, L M Sektnan, Optimal symplectic connections on holomorphic submersions, Comm. Pure Appl. Math. 74 (2021) 2132 MR4303016
36 S K Donaldson, Lower bounds on the Calabi functional, J. Differential Geom. 70 (2005) 453 MR2192937
37 S K Donaldson, Kähler geometry on toric manifolds, and some other manifolds with large symmetry, from: "Handbook of geometric analysis" (editors L Ji, P Li, R Schoen, L Simon), Adv. Lect. Math. 7, International (2008) 29 MR2483362
38 A Fujiki, On automorphism groups of compact Kähler manifolds, Invent. Math. 44 (1978) 225 MR481142
39 A Futaki, H Ono, Conformally Einstein–Maxwell Kähler metrics and structure of the automorphism group, Math. Z. 292 (2019) 571 MR3968916
40 A Futaki, H Ono, G Wang, Transverse Kähler geometry of Sasaki manifolds and toric Sasaki–Einstein manifolds, J. Differential Geom. 83 (2009) 585 MR2581358
41 P Gauduchon, Calabi’s extremal metrics : an elementary introduction, lecture notes, in preparation
42 J P Gauntlett, D Martelli, J Sparks, D Waldram, A new infinite class of Sasaki–Einstein manifolds, Adv. Theor. Math. Phys. 8 (2004) 987 MR2194373
43 V Guedj, A Zeriahi, The weighted Monge–Ampère energy of quasiplurisubharmonic functions, J. Funct. Anal. 250 (2007) 442 MR2352488
44 V Guillemin, S Sternberg, Convexity properties of the moment mapping, Invent. Math. 67 (1982) 491 MR664117
45 J Han, C Li, On the Yau–Tian–Donaldson conjecture for generalized Kähler–Ricci soliton equations, Comm. Pure Appl. Math. 76 (2023) 1793 MR4612573
46 Y Hashimoto, Existence of twisted constant scalar curvature Kähler metrics with a large twist, Math. Z. 292 (2019) 791 MR3980270
47 W He, On Calabi’s extremal metric and properness, Trans. Amer. Math. Soc. 372 (2019) 5595 MR4014289
48 W He, J Li, Geometric pluripotential theory on Sasaki manifolds, J. Geom. Anal. 31 (2021) 1093 MR4215260
49 T Hisamoto, Stability and coercivity for toric polarizations, preprint (2016) arXiv:1610.07998
50 E Inoue, Constant μ–scalar curvature Kähler metric–formulation and foundational results, J. Geom. Anal. 32 (2022) 145 MR4382665
51 D Jerison, J M Lee, Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem, J. Amer. Math. Soc. 1 (1988) 1 MR924699
52 S Jubert, A Yau–Tian–Donaldson correspondence on a class of toric fibrations, preprint (2021) arXiv:2108.12297
53 N Koiso, On rotationally symmetric Hamilton’s equation for Kähler–Einstein metrics, from: "Recent topics in differential and analytic geometry" (editor T Ochiai), Adv. Stud. Pure Math. 18, Academic (1990) 327 MR1145263
54 A Lahdili, Automorphisms and deformations of conformally Kähler, Einstein–Maxwell metrics, J. Geom. Anal. 29 (2019) 542 MR3897025
55 A Lahdili, Kähler metrics with constant weighted scalar curvature and weighted K–stability, Proc. Lond. Math. Soc. 119 (2019) 1065 MR3964827
56 A Lahdili, Convexity of the weighted Mabuchi functional and the uniqueness of weighted extremal metrics, preprint (2020) arXiv:2007.01345
57 C Li, G–uniform stability and Kähler–Einstein metrics on Fano varieties, Invent. Math. 227 (2022) 661 MR4372222
58 T Mabuchi, Kähler–Einstein metrics for manifolds with nonvanishing Futaki character, Tohoku Math. J. 53 (2001) 171 MR1829977
59 T Mabuchi, Multiplier Hermitian structures on Kähler manifolds, Nagoya Math. J. 170 (2003) 73 MR1994888
60 T Mabuchi, Y Nakagawa, New examples of Sasaki–Einstein manifolds, Tohoku Math. J. 65 (2013) 243 MR3079287
61 D Martelli, J Sparks, S T Yau, Sasaki–Einstein manifolds and volume minimisation, Comm. Math. Phys. 280 (2008) 611 MR2399609
62 Y Odaka, A generalization of the Ross–Thomas slope theory, Osaka J. Math. 50 (2013) 171 MR3080636
63 F Podestà, A Spiro, Kähler–Ricci solitons on homogeneous toric bundles, J. Reine Angew. Math. 642 (2010) 109 MR2658183
64 S Semmes, Complex Monge–Ampère and symplectic manifolds, Amer. J. Math. 114 (1992) 495 MR1165352
65 Z Sjöström Dyrefelt, K–semistability of cscK manifolds with transcendental cohomology class, J. Geom. Anal. 28 (2018) 2927 MR3881961
66 Z Sjöström Dyrefelt, On K–polystability of cscK manifolds with transcendental cohomology class, Int. Math. Res. Not. 2020 (2020) 2769 MR4095424
67 J Stoppa, K–stability of constant scalar curvature Kähler manifolds, Adv. Math. 221 (2009) 1397 MR2518643
68 J Stoppa, G Székelyhidi, Relative K–stability of extremal metrics, J. Eur. Math. Soc. 13 (2011) 899 MR2800479
69 A Swann, Twisting Hermitian and hypercomplex geometries, Duke Math. J. 155 (2010) 403 MR2736170
70 G Tian, Kähler–Einstein metrics with positive scalar curvature, Invent. Math. 130 (1997) 1 MR1471884
71 G Tian, X Zhu, A new holomorphic invariant and uniqueness of Kähler–Ricci solitons, Comment. Math. Helv. 77 (2002) 297 MR1915043
72 X Wang, Height and GIT weight, Math. Res. Lett. 19 (2012) 909 MR3008424
73 X J Wang, X Zhu, Kähler–Ricci solitons on toric manifolds with positive first Chern class, Adv. Math. 188 (2004) 87 MR2084775